# SDR TRBA2012016001

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 21,471 hours, 21,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE F/O EMERGENCY FLASHLIGHT WAS INOPERATIVE. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE F/O FLASHLIGHT IAW JIC 25-60-00. THE ACFT WAS RETURNED TO SERVICE.
